# SDR WX0A2015042772554

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTS DURING TAKEOFF HARD THUMP FELT BY FA2 & FA4, HAD A BURNT SMELL.  FOUND EVIDENCE OF BIRD STRIKE ON LT WING ROOT LE & EVIDENCE OF INGESTION ON LT ENG.  COMPLIED WITH BIRD STRIKE INSPECTION IAW AMM 05-51-08 & TASK CARD 05-000-007, NO DAMAGE NOTED ON WING OR ENG INLET.  R & R COALESCER BAGS IAW AMM 21-20-02.  RAN ENGS & AIR CONDITIONING SYS.  NO FURTHER BURNT SMELL NOTED.
